Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Trying to conceive. Taken provera, delayed periods, food cravings. History of PCOD, hypothyroidism. Causes for delayed periods?

Hi ...I have a history of hypothyroidism and pcod ..I m planning for last period was Dec 26 th..went to doctor she gave me provera 10 mg for a week..I took it ...its 18th day today still I don have periods...I feel very tired and some kind of food carvings as well..I have little change in my nipples as well..I took pregnancy test before taking was negative..war might b the cause for my delay
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing again.
The delay in the periods with a negative pregnancy test are commonly seen due to stress and anxiety. Hormonal disturbances is also a likely cause. The symptoms that you have mentioned are non specific and may be due to the hormonal changes.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Answered: Wed, 20 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor